# SDR ASAA1251528

- Difficulty date: May 8, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 21,225 hours, 6,639 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412N10313
- Condition: Clogged
- Location: Pax Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS ABOUT CABIN TEMPERATURE, SUGGEST THAT "FWD CABIN" AND "AFT CABIN" CONTROL KNOBS ARE PRODUCING ERRATIC SUPPLY TEMPS THAT ARE INCONSISTENT WITH KNOB POSITION.  FOR INSTANCE "FWD CAB" AT 11 O'CLOCK PRODUCES 20 DEG SUPPLY TEMP CONT FROM FLIGHT DECK DIFFICULT/INCONSISTENT WITH ALL TEMP SELECTORS OFF LT PACK TEMP AT 28 DEG RT PACK 23 DEG C.  ACFT GROUNDED.  FOUND BOTH FWD & AFT CABIN TEMP SENSOR FILTERS COMPLETELY CLOGGED.  CLEANED & REINSTALLED FILTERS REF MM 21-61-06.  OPS CK OK RAN PACKS NO ERRATIC FLUCTUATIONS NOTED.  NO HISTORY 90 DAYS.
